# SDR 2010FA0000959

- Difficulty date: August 25, 2010
- Submitted: September 9, 2010
- Operation: General aviation
- Aircraft: N2369P
- Make and model: Cessna 172R
- Aircraft serial: 17280657
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1C235LFA
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 051348811
- Condition: Cracked
- Location: Fwd Fuslage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON UPPER FWD SECTION OF THE LT BULKHEAD ASSY, DIRECTLY UNDER THE PILOT`S RUDDER PEDALS.  CRACK DISCOVERED DURING A 100 HR INSP.
